Panadol Rapid Soluble

Panadol Rapid Soluble

Active Ingredients

Paracetamol 500mg.

Inactive Ingredients

Sodium 524.5mg, Saccharin Sodium, Aspartame, Sucrose, Phenylalanine.

Product Description

Panadol Rapid Soluble is a specially formulated effervescent tablet for fast effective pain relief. Each Panadol tablet contains 500mg of Paracetamol, which makes it one of the most effective pain medications available. Panadol Rapid Soluble is suitable for people with stomach ulcers, asthmatics who are sensitive to aspirin and NSAIDs, breast feeding mothers, reducing fever, providing relief from cold and FLU like symptoms, and from the discomfort associated with a variety of temporary aches and pains. Included in this list of aches and pains is, Tension Headaches, Migraines, Period Pain, Arthritis, Backache, Osteoarthritis, Muscular Aches, and Toothache.

Panadol Rapid Soluble tablets are Gluten free, Lactose free, and Sugar free.

Dosage

Warnings and Cautions

Panadol is a registered trademark of SmithKline Beecham (New Zealand) Ply Ltd


If you are currently taking other medications, have other medical conditions, you may be pregnant, or you are breastfeeding, please contact us to talk to a pharmacist.

These prices currently include GST (goods and services tax). If you intend to ship your order to a country other than New Zealand, you can turn GST off.

Panadol Rapid Soluble - 20 tablets x 1

NZD $ 7.48

Guarantee    Contact us    Privacy & security policy   

Shipping information    Export restrictions    Cancellations, refunds, and returns

All prices are inclusive of GST.

Copyright © Albany St Pharmacy Ltd, 27 Albany St, Dunedin, New Zealand